# SDR SWAA2013110722033

- Difficulty date: November 6, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N413WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29819
- Aircraft time: 42,602 hours, 24,291 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part number: CN0940
- Condition: Loose
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DECLARED EMERGENCY CROSS FEED VALVE CIRCUIT BREAKER WAS POPPED UNABLE TO KEEP ENGINES IN BALANCE WITH THRUST SETTING CONTROLS IMBALANCE WAS 1400.  CHECKED CROSS FEED VALVE & CLEANED & SECURED CONNECTOR IAW MM.
